# SDR SIMA20201018002

- Difficulty date: October 18, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 37,484 hours, 32,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Eterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT ON RT SIDE CENTER FAIRING INOPERABLE.  C/A: REMOVED AND REPLACED LAMP TO EXTERNAL EMERGENCY LIGHT ON RT SIDE CENTER FAIRING, IAW EMB145 AMM 33-50-10.  OPERATIONS CHECKS GOOD.
